Search and download archives of mathematical journals

  Table of contents for this issue | Previous article | Next article
Tomczak-Jaegermann, N.
On the differentiability of the norm in trace classes $S_p$. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1974-1975), Exp. No. 22, 8 p.
Full text djvu | pdf | Reviews Zbl 0311.47007

stable URL:


[1] R. Bonic and J. Frampton: Smooth functions on Banach manifolds. J. of Math. and Mech. 15 (1966) pp.877-898.  MR 198492 |  Zbl 0143.35202
[2] I.C. Gohberg and M.G. Krein: Introduction to the theory of linear non-selfadjoint operators in Hilbert space. Moscow 1965 (in Russian)  MR 220070
Copyright Cellule MathDoc 2016 | Credit | Site Map